# SDR SWAA2024061385993

- Difficulty date: May 15, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CARGO DOOR SCUFF PLATE CRACK.DOT 251-0015<[01] RECEIVED NEW SCUFF PLATE P/N 654A0004 PO# 2059779.LOCATED AND DRILL NEW SCUFF PLATE PER 51-40-05-0G-0.;[02] VERIFIED RECEIVED NEW
